Jump to content

Burning skin, burning feet


Recommended Posts

I do not have the burning but have near constant itching of my face and scalp. It feels like I have something crawling on my scalp and a feather touching my face/neck very lightly. It can be quite maddening. I have read on this site that our issue is most likely due to our damaged central nervous system. My itching started shortly after I reduced my drugs in April which was 10 months ago. I suppose it will go away in time. I hope.

 

Paxil  07/1997 - 10/1998 Quit CT  

Neurontin, topamax, trazadone,  ssri AD (don't remember which one) 12/1998 - 06/1999 CT everything

Eflexor Xanax  04/2000 -08/2000 CT  ***01/2008-05/2013 on/off lexapro, lamictalseroquelsaphris, pristiq  Start/Stop CT at intervals 

Zoloft 200 mg 07/2013  WD 04/3/20 - 04/8/20 Quit

Seroquel 800 mg 07/2013 2013 *400 mg 07/2019  *** WD 04/15/2020 - 06/19/20 Quit

Ambien 10 mg 07/2013  WD 5 mg 04/29/2020, 2.5 mg 12/24/20, 1.66 mg 01/21/2021, 1.25 mg 02/16/2021 *** 02/22/2021 Quit

Xanax  2 mg prn 07/2013 - 04/23/20 Quit CT

Lamictal 150 mg 07/2013 WD 05/06/20 -06/11/2020 Quit

Propranolol 03/21/2020 - 04/20/2020 Quit CT

Hydroxyzine  12/14/2020 - 12/27/20 Quit

Allegra 24 hr 01/11/21 Flonase Nasal Spray 01/11/21

Magnesium Glycinate 100mg x3 daily D3 5000iu daily 

Link to post
Share on other sites
  • Replies 150
  • Created
  • Last Reply

Top Posters In This Topic

  • RachelSusan

    7

  • Altostrata

    6

  • armide

    6

  • direstraits

    6

Top Posters In This Topic

Popular Posts

______________________________________________________________________________________________   See also:  Paresthesia: Pins & Needles, Numbness, Tingling, Burning Sensations _________________

@saimshah Unfortunately it's just a symptom of withdrawal that will get better with time. I also have the burning. It's improved from when I initially had it, but it still comes back for a week or 2 at a time. 

5/24 - Started .5mg - 1 Klonopin as needed - 7/20 - Started Lexapro 5mg (still on Klonopin) - 7/27 - Lexapro 10mg - 8/5 - Started tapering Klonopin stabilizing on a daily dose of .25mg - 8/17 - Jumped at .065 (fast taper... but it seemed to work)

8/17 - Lexapro to 9mg (time to get rid of the next drug..) - 8/29 - Lexapro to 6.5mg from 9mg (probably too fast but I had only been on Lexapro for a month so I felt like I could get away with it), 9/8-9/13 - Had alcohol all week sporadically (1 to 2 drinks) because I was feeling so much better. I tested with 1 drink, got away with it, and just kind of got excited.. ugh 

9/13 - Lexapro was down to 2.78mg (so 8/29-9/13 6.5 to 2.78mg) way too fast I know. 9/14 - Had a dentist appointment, received probably Lidocaine - Had mild anxiety in the afternoon after Novocaine wore off - 9/15 - Feels like I'm starting back into acute benzo withdrawal, 9/16 - Definitely very back into acute something, feels like Benzo withdrawal with severe burning sensation on skin, doing laps around the house. 

9/17 - Updosed Lexapro to 3.9mg 

9/19 - Updosed Lexapro more to 4.46mg

9/21-9/22 - reinstated Klonopin for 2 days .03125 mg 

9/26-10/16 - reinstated Klonopin again .03125 mg-.046875mg 

9/29-12/1 - reinstated Klonopin again - 03215mg-.065mg Klonopin

3/2 - .67mg Lexapro - Having a terrible month

3/12 - 0 Lexapro - advised it may actually be causing adverse side effects

 

Link to post
Share on other sites

its not only burning if i stand burning starts in my hands and arms and i feel exhausted and start panicking. I was not able to sleep from last 11 days it was just 2 to 3 hours sleep but today i was able to sleep more then 6 hours. i started mindfullness meditation from YouTube. I guess meditation really works in our case and we feel light and less anxious. I will try to walk today again and see if burning improved or not.

2010 citanew 10mg ct after 6 monthes

 

2015 citanew 10mg ct after 5 to 6 monthes

 

April 2020 xanax .25 mg ct after 1 month

 

April 2020 citanew 10mg ct August 2020

 

several wd , insomnia, anxiety, fear, muscle spasm, weakness on left side.

Link to post
Share on other sites

Ya I mean, anything you can do for mindfulness helps. I usually notice the burning starts with a stressor, even a very minor one.  It leads to insomnia for me (I have it right now didn't sleep tonight) which in turn leads to more intense burning the next day. Until I'm able to sleep it persists.  Sometimes a hot shower before bed helps relieve some of the intensity of the burning and makes it easier to sleep. I'm finding coconut water (high in potassium) might help too. But I've only been testing that theory a few days. 

5/24 - Started .5mg - 1 Klonopin as needed - 7/20 - Started Lexapro 5mg (still on Klonopin) - 7/27 - Lexapro 10mg - 8/5 - Started tapering Klonopin stabilizing on a daily dose of .25mg - 8/17 - Jumped at .065 (fast taper... but it seemed to work)

8/17 - Lexapro to 9mg (time to get rid of the next drug..) - 8/29 - Lexapro to 6.5mg from 9mg (probably too fast but I had only been on Lexapro for a month so I felt like I could get away with it), 9/8-9/13 - Had alcohol all week sporadically (1 to 2 drinks) because I was feeling so much better. I tested with 1 drink, got away with it, and just kind of got excited.. ugh 

9/13 - Lexapro was down to 2.78mg (so 8/29-9/13 6.5 to 2.78mg) way too fast I know. 9/14 - Had a dentist appointment, received probably Lidocaine - Had mild anxiety in the afternoon after Novocaine wore off - 9/15 - Feels like I'm starting back into acute benzo withdrawal, 9/16 - Definitely very back into acute something, feels like Benzo withdrawal with severe burning sensation on skin, doing laps around the house. 

9/17 - Updosed Lexapro to 3.9mg 

9/19 - Updosed Lexapro more to 4.46mg

9/21-9/22 - reinstated Klonopin for 2 days .03125 mg 

9/26-10/16 - reinstated Klonopin again .03125 mg-.046875mg 

9/29-12/1 - reinstated Klonopin again - 03215mg-.065mg Klonopin

3/2 - .67mg Lexapro - Having a terrible month

3/12 - 0 Lexapro - advised it may actually be causing adverse side effects

 

Link to post
Share on other sites
  • Administrator
Altostrata

merged similar topics

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites

Sorry for the discomfort you’re all experiencing. I have also developed strange numbness and tingling in my ankles, shins, back of hands, forearms and lips. I can only ascribe this to WD from Seroquel. I recently reduced my dose too aggressively. I’m guessing that with time it will resolve. It seems that burning hands and feet are a common WD symptom 

April 2019 ct from Clonazepan (Klonopin) 0.5mg. Chaotic CT

Gabapentin November 2019 600mg Chaotic RT

Nozinan November 2019. RT

ct Gabapentin and Nozinan May 2020

Seroquel in July 2020 90mg. Reduced to 50mg in Feb 2020 over one month. Too fast!!

Lexapro July 2020 5mg

Propranolol to control Tachycardia 2020. 15mg given in December 2020 on Cardiologist recommendation. 

 

Link to post
Share on other sites
  • 4 weeks later...
direstraits

Burning skin is one of my worst symptoms... seems to have gotten worse over time... used to be just my feet,now it's all over at times. Almost 7 years off.🥺

went on Prozac 1994-99,60mg.poopout ct  back on 2001-2002,prozac weekly 2002,not working,Effexor 75 mg.?2003-mar.2004 gaining weight 8wk. taper,wellbutrin 150 mg.mar. -may 2004 ctmedfree til july 2005 back to Prozac gaining weight again,back on wellbutrin jan.2006150-300 mg.bad constipation.also was taking aygestin(hormone)perimenopausal irregular bleeding.back on Prozac around sept,?2006,hysterectomy jan30.2007(adenomyosis)off&on Prozac til 2009,citalopram about 1 mo, April 2010 no effect,Effexor again may -mar, 2011.ct,Prozac aug,-dec, 2011 &sept-nov 2012,paroxetine oct,23 2013-may 4 2014 20 mgs.tapered 6 wks.-failed RI in Oct.2014-in protracted WD.

Link to post
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy